Does anyone else have this happen to them. And why is this happening? Thanks for your answers.
Hi, I take lithium but i have no bumps. However, I looked up the side effects of lithium and it said any rash that appears you need to call doctor asap. I think rashes are a common warning with a lot of meds that one's having an allergic reaction. I got a rash with lamictal and had to stop it immediately. Hope I helped. Good luck.
Hi. No, I don't have the symptoms that you have.. What dosage of lithium are you taking? Do you feel "wobbly?" Slurring of speech? Confusion? Do you drink a lot of water? I didn't see any symptoms that you described, searching for lithium. They seemed to use the med for bipolar and a few other conditions in the bipolar family. I wonder if it's something else other than lithium. It is my opinion that you contact your doctor. I am not a professional. A dozen roses, pickles503 P.S. I'd be interested to know what you find outl
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 1 answer
Bipolar Disorder - I was diagnosed with Bipolar II over a yr an a half ago, I have been on Lithium,?
Posted 18 Jul 2011 • 6 answers
Bipolar Disorder - Bipolar on lithium 900mg, klonapin prn, and currently switching from Celexa 40 mg
Posted 3 Dec 2012 • 3 answers
Bipolar Disorder - I have Bipolar 1 and currently take Lithium to treat the Cycling of moods. I have
Posted 29 Sep 2013 • 1 answer
Posted 22 Jul 2014 • 1 answer